# SDR CNMA20090004

- Difficulty date: May 7, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N810AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48265
- Aircraft time: 88,888 hours, 14,091 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

TANK OVERFILL LIGHT CAME ON DURING CLIMB OUT FUEL WAS LEAKING OUT OF LT WING. COMPLIED WITH ALL QRH PROCEDURES ALL TANKS WERE LESS THAN FULL WHEN LIGHT CAME ON.
